# SDR SWAA2014042227273

- Difficulty date: April 9, 2014
- Submitted: April 22, 2014
- Operation: Air carrier
- Aircraft: N388SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26591
- Aircraft time: 63,542 hours, 51,862 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 6546819
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER FLOORBEAM ANGLE CRACKED AT BS 540, BETWEEN BL 0 TO LBL 24.5.  R & R ANGLE IAW SRM & DWG.
